Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Macrobid oral.

Overall User Ratings

457 Total User Reviews

User Reviews

1-5 of 134 Next»
Condition: Urinary Tract Infection due to E. Coli Bacteria
8/27/2014 9:14:11 AM

Reviewer: khat, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I started on Macrobid after waking up to a horrible UTI, after 3 days on it I have had absolutely no relief from my symptoms. I also had side effects of headache, aches in my legs and pelvic area and tingling down my legs. I threw up on the 2nd day of taking it. I would have put up with the side effects if it had worked. I have taken it twice in the past for UTI's and it had worked previou ... Show Full Comment

Condition: Urinary Tract Infection due to E. Coli Bacteria
8/3/2014 11:32:46 AM

Reviewer: 65-74 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
this pill made me very nervous and very shakey. I felt like a guinea pig.I wish the doctors would stop trying these new meds from the drug reps on older patients.

Condition: Urinary Tract Infection due to E. Coli Bacteria
7/2/2014 5:31:44 PM

Reviewer: wiregal, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I followed the complete course of Macrobid. One day after stopping, my infection reappeared. This was not strong enough to get rid of it. The Dr. put me on Cipro and that took care of it.

Condition: Urinary Tract Infection due to E. Coli Bacteria
6/16/2014 12:27:30 PM

Reviewer: Gilda Torres, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
This medication has caused me terrible body aches , chills and fever. I am very dissapointed at my doctor for giving me this killing medicine.

Condition: Urinary Tract Infection due to E. Coli Bacteria
4/15/2014 8:36:28 PM

Reviewer: prozacsmile, 19-24 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
Macrobid almost killed me. I took it two days and couldn't breathe at all. They had given it to me in a clinic on Sunday because I had a complicated UTI. I took it and instantly got pain in my chest, I have asthma so didn't think much. On Tuesday I was in my doctors office and I had developed an Upper Respiratory infection due to the macrobid. My lips were purple from not having enough oxy ... Show Full Comment

1-5 of 134 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
Heart-Shaped Fried Egg
Can you benefit from them?
oatmeal and eggs
How to make the best choices for you.
dog begging at table
Foods your dog should never eat.
MS Overview
Recognizing symptoms.
Adult man lying awake in bed
How to recognize them.
chlamydia
Pictures and facts.
smiling woman
Fight the effects of getting older.
chicken and veggie kabobs
What are you eating tonight?
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
woman clutching at stomach
Do you know what's causing yours?

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.